MathSciNet Relay Station
MathSciNet bibliographic data
MR2719600 41A35 (40A35)
Demirci, Kamil; Dirik, Fadime Four-dimensional matrix transformation and rate of $A$-statistical convergence of periodic functions. Math. Comput. Modelling 52 (2010), no. 9-10, 1858–1866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement